Jump to content

Chemo is kicking my butt…


KarenR

Recommended Posts

I had my first dose of chemo on Friday, Saturday I was fine. The nausea started Sunday and continuing today… With daily radiation. I feel terrible….

Link to comment
Share on other sites

Karen,

Believe me, I completely understand. In my experience, chemo side effects left by the 3rd day after infusion.

Are you in weekly chemo with daily radiation? For how long? Here is my infusion experience if you are interested.

Stay the course.

Tom

Link to comment
Share on other sites

Sorry to hear this. Tell both your oncologists. They can prescribe anti-nausea meds and be sure to take Miralax. Radiation will probably give you fatigue too, unfortunately. Hang in there, it does get better eventually. 

Link to comment
Share on other sites

Hey Karen, I'm sorry to hear that the chemo is so hard on you. I didn't need treatment beyond surgery on my lung cancer, but I had aconcurrent chemo and radiation for an earlier unrelated cancer. I can testify to its difficulty!  Are you getting some anti-nausea meds?  

I'm now almost 10 years out on the prior cancer and I've been NED since treatment. For me the side effects were worth it!  Hang in there!

Link to comment
Share on other sites

I'm so sorry to hear you aren't feeling well.  Like others have mentioned, there are medications that can help you feel better during treatment.  Have you been offered a Palliative Care doctor? If not, it might be something you would want to look into.  Here is information about Palliative Care and how it can help you: https://lungevity.org/for-patients-caregivers/lung-cancer-101/treatment-options/palliative-care

Link to comment
Share on other sites

×
×
  • Create New...